Publikácie

Na tlač

BibTeX format

Martin Mačaj
[1] M. Mačaj and Sleziak M.: I^K-convergence, Real Anal. Exchange, 36(1), (2011), 177-194.
[2] M. Mačaj and J. Širáň: Search for properties of the missing Moore graph, Linear Algebra and Its Applications, (2009), 223-241.
[3] M. Mačaj, J. Širáň and M. Ipolyiová: Injectivity radius of triangle group representations, with application to regular embeddings of hypermaps, Taylor & Francis Group, 2008.
[4] M. Mačaj, J. Širáň and M. Ipolyiová: Injectivity Radius of Representations of Triangle Groups and Planar Width of Regular Hypermaps, Ars Mathematica Contemporanea, 1, (2008), 223-241.
[5] M. Mačaj, M. Sleziak and V. Toma: On weighted uniform density, Uniform Distribution Theory, 3(2), (2008), 101-127.
[6] L. Líšková, M. Mačaj and M. Škoviera: Regular maps from Cayley graphs III: t-balanced Cayley maps, Discrete Math., 307(3-5), (2007), 517-533.
[7] M. Mačaj, J. Širáň and M. Ipolyiová: Planar width of regular maps, Elsevier, Amsterdam, 2007.
[8] Z. Fehér, B. László, M. Mačaj and T. Šalát: Remarks on arithmetical functions ap(n), g(n), t(n), Anales Mathematicae et Informaticae, 33, (2006), 35-43.
[9] M. Mačaj and P. Zlatoš: Approximate extensions of partial epsilon-characters of abelian groups to characters with application to integral point lattices, Indag. Math., 16, (2005),
[10] P. Kostyrko, M. Mačaj, T. Šalát and M. Sleziak: I-convergence and extremal I-limit points, Math. Slov., 55(4), (2005), 443-464.
[11] M. Mačaj, L. Mišík, T. Šalát and Tomanová J.: On a class of densities of sets of positive integers, Acta Math. Univ. Comenianae, LXXII(2), (2003), 213 - 221.
[12] Š. Gubo, M. Mačaj, T. Šalát and Tomanová J.: On binomial coefficients, Acta Mathematika, 6, (2003), 21 - 31.
[13] M. Mačaj and T. Šalát: Statistical convergence of subsequences of a given sequence., Math. Bohem., 126(1), (2001), 191-208.
[14] P. Kostyrko, M. Mačaj, T. Šalát and O. Strauch: On statistical limit points., Proc. Am. Math. Soc., 129(9), (2001), 2647-2654.
[15] Martin Mačaj: Category metrics and valuations of concrete categories., Fuzzy Sets Syst., 117(3), (2001), 363-376.
[16] Martin Mačaj and Tibor Šalát: Statistical convergence and porosity of sets., Tatra Mt. Math. Publ., 19(1), (2000), 51-62.